Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Clear gooey substance comes out of my penis after urinating. Had sexual interactions before. Treatment?

Everyonce and a while while going to the restroom for bowel movement, a clear gooey substance will come out of my penis after urinating. This happens every great once in a while. When it does happen it may happen for the next three days. Then it stops for a long time. I am 16 and I have had sexual interactions before. It has never been any color besides white/clear.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

The clear gooey substance coming out of your penis after urination is most probably be semen mixed with urine. This happens when men don't ejaculate for some time.

Semen is a waste product body ejaculates. It just can produce off springs, that is all. It will be produced little by little whenever we are sexually excited and ejected at appropriate time. Even during sleep.

Just don't worry if there is no pain or burning sensation along with it.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor